# SDR DALA1127059871

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1087 L15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT LT SIDE FUSELAGE SKIN HAS A GOUGE APPROX 2" LONG AT BS 1087 AND ABOVE LONG 15L.  REMOVED GOUGE IAW 53-33 FIG 3. MAT ID .032 6AL-HV PO 1120167. FABBED FILLER & DOUBLER IAW SRM 53-04, FIG 4.  TREATED & PRIMED & TOP COATED IAW SRM 51-10-3.  INSTALLED FILLER & DOUBLER IAW SRM 51-30-24,51-30-5. INSTALLED REPAIR ID TAG IAW DPS 900-5-1 NR 4.  REQUIRED INSP COMPLETED.
